s (puddleofglass) wrote in vaginapagina,
s
puddleofglass
vaginapagina

exercising decreasing flow/cramps?

In September 2009, I got the Paragard. My periods jumped from 5 to 9 days, got insanely heavier (sometimes I'd change my cup 4 or 5 times a day), started consistent cramping, and I had to start taking iron so I wouldn't be wiped out during my period.

This year in March, I moved from the US to Japan. It was pretty stressful, and it showed in a lot of physical symptoms (eyelid twitch, loss of appetite, etc).

On June 1st, I joined a gym - I run about 4x a week, lift 3x, and do pilates/yoga ~4x. Prior to this, I was pretty sedentary.

I got my period on the 17th, and while it was still pretty long (8 days), it was a -lot- lighter. And I only had to take Ibuprofen once.

I wonder if this is due to exercise, a late stress symptom, or maybe even my body still adjusting to the IUD? Has anyone had an experience like this?

I don't want to look a gift horse in the mouth, but I'm curious as to the cause.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments